# SDR AALA2018113029008

- Difficulty date: November 28, 2018
- Submitted: November 30, 2018
- Operation: Air carrier
- Aircraft: N957AN
- Make and model: Boeing 737823
- Aircraft serial: 29541
- Aircraft time: 52,385 hours, 21,755 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 147A85408
- Condition: Corroded
- Location: Bs 890-1006
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE CREASE ANGLE AT BS 890 - 1006, LBL 60.  REPLACED THE ANGLE IAW RD 51-00-05.
